Journal of the Mathematical Society of Japan

On a class of hypoelliptic differential operators with double characteristics

Kazuaki TAIRA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 391-419.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105156

Digital Object Identifier
doi:10.2969/jmsj/04530391

Mathematical Reviews number (MathSciNet)
MR1219876

Zentralblatt MATH identifier
0799.35047

Subjects
Primary: 35H05
Secondary: 35S05: Pseudodifferential operators

Citation

TAIRA, Kazuaki. On a class of hypoelliptic differential operators with double characteristics. J. Math. Soc. Japan 45 (1993), no. 3, 391--419. doi:10.2969/jmsj/04530391. https://projecteuclid.org/euclid.jmsj/1227105156


Export citation